EXACTECH, INC. LOGIC CR FEMORAL CEM, RIGHT, SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-03-0330 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Scar Tissue (2060); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
05/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2022-01196, 1038671-2025-00792 d10: (b)(6) -02-012-51-3015 - logic tib insert impl crc, sz 3, 15mm.(b)(6) - 200-02-32 - three peg patella 32mm.(b)(6) - 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01196, 1038671-2025-00792.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 76 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, instability, balance problems, implant pain, joint laxity, loss of range of motion, osteolysis, scar tissue, and swelling/edema.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.